# SDR ZZDA2008188

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FIRE DETECTOR LEFT ENGINE FAIL ILLUMINATED AT 12,000 FEET, WENT OUT AT ABOUT 13,000 FEET FOLLOWED BY A LEFT ENGINE FIRE INDICATION.  INDICATION WENT OUT WHEN THROTTLE WAS MOVED TO IDLE.  OVERWEIGHT LANDING APPROX 106,500 LBS.  FOUND BORESCOPE PLUG 'F' ON NR 1 ENGINE LOOSE.  RESECURED PLUG PER MM 72-33.  PERFORMED FIM 26-11, TASK 807.  NO DEFECTS NOTED.  A/C LANDED BELOW OVERWEIGHT LANDING LIMIT OF 110,000 LBS.  A/C OK FOR SERVICE REF MM 05-51-04, 1B.
